Biola AffiliationsFaculty

Documents

Degrees

  • Ph.D., University of California, Riverside
  • M.A., University of California, Riverside
  • A.B., University of California, Riverside

Awards

    Honors

    • Fulbright to the Indian Statistical Institute, Bangalore, India, 1984
    • National Science Grants, 1979, 1985-1993
    • Eisenhower Title II Grants, 1995-96, 1998-99
    • Graduate Student Association Award for Outstanding Graduate Teaching, 1983, 1997, 2007
    • Dean's Award for Extraordinary Service to the University, 2004
    • National Alumni Association Outstanding Teaching Award, 2006


    Publications (Selected)

    Selected Publications (For a full list, click on CV above)

    • Term by Term Dyadic Differentiation of Walsh Series, in "Dyadic Analysis Since 1924," Vol I, Atlantis Press, Paris, 2015, pp 347-358
    • Early History of Walsh Analysis, in "Dyadic Analysis Since 1924," Vol I, Atlantis Press, Paris, 2015, pp1-5
    • (with C. Powell) "A Partial Ordering That Generates Filtered Walsh Series,"Acta Math. Hung. Vol 140, 162-168, 2013.
    • Convergence of Filtered Walsh-Fourier Series, Annales Univ. Sci. Budapest., Sect. Comp. Vol 33, 365-375, 2010.
    • An Introduction to Analysis, 4th ed, Prentice Hall, 2009.
    • (with F. Moricz), On the Problem of Uniqueness of the Trigonometric Moment constants, Acta Math. Hungar. Vol 111, 313-324, 2007.
    • "A Dialogue Between Calculator and Algebra," Math Teacher (NCTM), Vol 99:391-393, 2006.
    • "Uniqueness of Square Summable Walsh Series," Acta. Sci. Math. (Szeged), Vol 72: 147-157, 2006.
    • Review of "Mathematical Analysis", SIAM Review, Vol. 46, 766-770, 2005.
    • Uniqueness of almost everywhere convergent Vilenkin series, Canadian Math. Bull., Vol. 47, 475-480, 2004.
    • An Introduction to Analysis, 3rd Ed. Prentice Hall, 2004.
    • (with D. Daniel), Uniqueness of Cesaro summable double Walsh series, Anal. Math. Vol. 30: 33-46, 2004.
    • A Tauberian theorem for Vilenkin Series, Proc. Amer. Math. Soc., Vol. 131: 2877-2881, 2003.
    • Sets of uniqueness for martingale subsequences of Vilenkin series, Colloq. Math. Soc. J. Bolyai: 433-441, 2002.
    • (with F. Moricz), An analogue of a theorem of F. Lukacs for double Walsh series, Acta Math. Hung. Vol 95: 323-336, 2002.
    • (with F. Schipp), Mellin transforms on Binary fields Applied and Computational Harmonic Anal. Vol 9: 54-71, 2001.
    • (with P.W. Wade), Recursions which produce Pythagorean triples, College Math. J. Vol 31: 98-101, 2000.
    • An Introduction to Analysis, 2nd Ed. Prentice Hall, 2000.
    • (with F. Schipp), Zak Transforms on binary fields, Journal Approx. Theory Vol 101: 182-195, 1999.
    • (with S. Perrin), Sets of uniqueness for Vilenkin groups, Acta. Sci. Math. (Szeged) Vol. 66: 631-644, 1999.
    • Summability estimates of double Vilenkin-Fourier Series, Math. Pannon. Vol 10, 67-75, 1999.
    • Growth of Cesaro means of double Vilenkin-Fourier series of unbounded type. Fourier Analysis, Birkhauser Basel, 41-50, 1999.
    • (with F. Schipp), "Fast Fourier Transforms on Binary Fields," Approx. Theory and Appl. Vol. 14 (1998), 91-100.
    • Walsh functions and Walsh series, Encyclopedia of Mathematics, Suppl. I, Kluwer Publishing Co., p. 484 1997.
    • Dyadic Harmonic Analysis, Contemporary Math., Vol 208: 313-350, 1997.
    • "Harmonic Analysis on Vilenkin Groups,"Fourier Analysis and approximation, N.A.I. Publ: 339-370, 1996
    • (with F. Schipp), "Transforms on Normed Fields," Janus Pannon. Univ. Pecs,1-175, 1995.
    • (with J. Tateoka), "On Strong Approximation and Summability by Cesaro Means on Besov Spaces over the 2-series field," Acta Sci. Math. Sci. (Szeged), Vol 60: 685-703, 1995.
    • A Walsh System for Polar Coordinates, Computers Math. Applic., Vol 30:221-227, 1995.
    • "An introduction To Analysis," 565 pp., Prentice Hall, 1995.
    • (with S. Fridli), Rate of convergence and dyadic differentiability of Walsh series, J. D Anal. Math. Vol 62: 287-305, 1994.
    • Vilenkin-Fourier series and approximation, Colloq. Math. Soc. J. Bolyai Vol 58: 699-734, 1994.
    • (with C. Powell), "Paley Sets and Term by Term Dyadic Differentiation of Walsh Series" Acta Math. Hung. Vol 62: 89-96, 1993.
    Biola University
    13800 Biola Ave. La Mirada, CA 90639
    1-562-903-6000
    © Biola University, Inc. All Rights Reserved.